# SDR CALA0000680

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT REMOVABLE BULKHEAD FLOOR TRANSITION PANEL CORRODED ON TOP SURFACE AT STA 1320.  THE PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
